Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Mahlburg, Karl and Nataraj, Karthik (2015). Distinct parts partitions without sequences. Electron. J. Comb., 22 (3). NEWARK: ELECTRONIC JOURNAL OF COMBINATORICS. ISSN 1077-8926

Full text not available from this repository.

Abstract

Partitions without sequences of consecutive integers as parts have been studied recently by many authors, including Andrews, Holroyd, Liggett, and Romik, among others. Their results include a description of combinatorial properties, hypergeometric representations for the generating functions, and asymptotic formulas for the enumeration functions. We complete a similar investigation of partitions into distinct parts without sequences, which are of particular interest due to their relationship with the Rogers-Ramanujan identities. Our main results include a double series representation for the generating function, an asymptotic formula for the enumeration function, and several combinatorial inequalities.

Item Type: Journal Article
Creators:
CreatorsEmailORCIDORCID Put Code
Bringmann, KathrinUNSPECIFIEDorcid.org/0000-0001-7126-1409UNSPECIFIED
Mahlburg, KarlUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
Nataraj, KarthikUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
URN: urn:nbn:de:hbz:38-399297
Journal or Publication Title: Electron. J. Comb.
Volume: 22
Number: 3
Date: 2015
Publisher: ELECTRONIC JOURNAL OF COMBINATORICS
Place of Publication: NEWARK
ISSN: 1077-8926
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute
Subjects: no entry
Uncontrolled Keywords:
KeywordsLanguage
MOCK; INTEGRALSMultiple languages
Mathematics, Applied; MathematicsMultiple languages
Refereed: Yes
URI: http://kups.ub.uni-koeln.de/id/eprint/39929

Downloads

Downloads per month over past year

Export

Actions (login required)

View Item View Item